# SDR AALA201706129058

- Difficulty date: June 10, 2017
- Submitted: June 12, 2017
- Operation: Air carrier
- Aircraft: N200NV
- Make and model: Boeing 737823
- Aircraft serial: 33341
- Aircraft time: 2,285 hours, 893 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN COVER MISSING FROM SERVICE DOOR 1 RIGHT.  REMOVED AND REPLACED R1 DOOR EMERGENCY EXIT SIGN LIGHT ASSY IAW MM 33-51-01, OPS CHECKED GOOD.
